The Stacks project

Bibliography entry rydh_representability

author
Rydh, David
title
Representability of Hilbert schemes and Hilbert stacks of points
year
2011
journal
Comm. Algebra
volume
39
number
7
pages
2632–2646
url
https://dx.doi.org/10.1080/00927872.2010.488678

@ARTICLE{rydh_representability,
    AUTHOR = "Rydh, David",
    TITLE = "Representability of {H}ilbert schemes and {H}ilbert stacks of points",
    JOURNAL = "Comm. Algebra",
    VOLUME = "39",
    YEAR = "2011",
    NUMBER = "7",
    PAGES = "2632--2646",
    URL = "https://dx.doi.org/10.1080/00927872.2010.488678"
}

      

This item is referenced in 1 tag:

  • in Section 96.6: The stack of coherent sheaves in the non-flat case